MathSciNet Relay Station
MathSciNet bibliographic data
MR1984467 35K55 (28B05 34G20 35K60 35K90 47D06)
Amann, H.; Quittner, P. Semilinear parabolic equations involving measures and low regularity data. Trans. Amer. Math. Soc. 356 (2004), no. 3, 1045–1119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement